Karlsson-Minton type hypergeometric functions on the root system Cn
Journal article, 2003

We prove a reduction formula for Karlsson-Minton type hypergeometric series on the root system C_n and derive some consequences of this identity. In particular, when combined with a similar reduction formula for A_n, it implies a C_n Watson transformation due to Milne and Lilly.


Hjalmar Rosengren

Chalmers, Department of Mathematics

University of Gothenburg

Journal of Mathematical Analysis and Applications

Vol. 281 332-345

Subject Categories


More information